# SDR NOZA2013F00160

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N9NG
- Make and model: Cessna 750
- Aircraft serial: 7500213
- Aircraft time: 7,401 hours, 3,464 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128B0166000G
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 7,407 hours, 3,467 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR RETRACT HYDRAULIC LINE WAS COMPROMISED ON GEAR RETRACTION SHORTLY AFTER TAKEOFF, RESULTING IN LOSS OF THE A SYSTEM HYDRAULICS.  POSTFLIGHT INSPECTION REVEALED A BLOWOUT OF THE HOSE JUST BELOW THE ATTACH FITTING.  HOSE REPLACED AS WELL AS THE ADJACENT 3 HYD HOSES IN THE NOSE WHEEL WELL.   OPS CHECK COMPLETED AND ACFT RETURNED TO SERVICE.
